# SDR REXA2013083101135

- Difficulty date: August 29, 2013
- Submitted: August 31, 2013
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 24,966 hours, 21,693 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE PANEL 131AL HOLE 12 AND HOLE 31 HAVE BROKEN FREEZE PLUGS.  REPAIRED IAW REO 601R-53-11-162.
